# SDR F3LA200800503

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 11,969 hours, 4,934 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5240 · Service Doors
- Part: Torsion Bar
- Part number: D5211022720200
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED THE R2 DOOR WOULD NOT ARM WITH DOOR CLOSED AND LOCKED.  THIS OCCURRED DURING OPERATION OF THE DOOR WHILE PERFORMING TASK CARD C528002-2.  MAINT ADJUSTED TORSION BAR AND PERFORMED OPS CHECK IAW AMM 52-11-21-400-001 AND TASK CARD C528002-2.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
